Going off birth control

  1. I have had some bad side effects from every birth control I have ever taken. Ortho Evra pill and patch made me the *****iest person in the planet. Birth control in general has made me gain 10 pounds, lose my sex drive, and I think it just changed me.

    For those of you who have also experienced getting off BC for a while, what were your experiences?
     
  2. this question has been posed several times...
    I think there is 3 or 4 threads on this. I made one myself and have posted on several others...
    Pm me for some additional information..
     
  3. pmd you.
     
  4. actually... birth control's weight gain side effect is normally a maximum of 5lbs.. if you're gaining more, it's not just the pill.
     
  5. Oh, ya..It did kind of sound like I mean't that..but I'm sure everyone experiences a different weight gain since every one's body is different.
     
  6. headaches and dizziness for me!
     
  7. My awful menstrual cramps came back (I forgot how bad they could be!) and my boobs shrunk....:crybaby:

    But my sex drive came back which is good!
     
  8. Same thing as Shari. My boobs were already a D and they got to be way too big. Since I quit taking the pill, they actually fit in my bras again. My sex drive is back woot!! but I just had my first true non bc period and had to use some motrin. The only other thing is that my period wasn't exactly on time so I had a few days of worrying. Overall, for me, I think it was a good desicion. Good Luck!
     
  9. Thanks. I am really looking forward to losing the extra weight and getting my sex drive back. I just don't feel like myself :sad:
     
  10. Good luck. I know I was really upset when I just never felt like doin' it. Let me tell you...I felt like I was doin it for the first time after I quit the bc!
     
  11. I am really feeling no terrible side effects of birth control at all, although I've only taken it for a month. No mood swings, headaches, nausea, desire to pee more, etc. Only breakthrough bleeding the second week and I've gained about 5 pounds, however, that could be because I've been working out a lot more and the weight gain actually started before I even started taking birth control pills. And also, instead of experience a decrease in sex drive, I think mine actually increased...Anyway, good luck!
     
  12. Thanks all. I can't wait to get these hormones out of my system. Any more experiences are welcome :smile:
     
  13. Definitely worse cramps, but I feel it's much better to be off the pill...
     
  14. I have been ON the pill for almost 20 years. I can think of twice that I have gone off for a bit. The cramps were sooooo incredibly bad. Bad enough I swore I'd never go off again. And one of those times I lost a whole cup size. I woke up one morning and my tits were gone. I know that sounds crazy but they went from a C to a B. It was really obvious. My mom and sister were really making fun of me. Sorry I can't say anything positive.
     
  15. Well..another thing I took into consideration is that heart disease is the leading killer of women and birth control increases that risk so I'm trying to go as natural as possible...